Patterns with prescribed numbers of critical points on topological tori

Putri Zahra Kamalia, Shigeru Sakaguchi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We study the existence of critical points of stable stationary solutions to reaction–diffusion problems on topological tori. Stable nonconstant stationary solutions are often called patterns. We construct topological tori and patterns with prescribed numbers of critical points whose locations are explicit.

Original languageEnglish
Pages (from-to)2382-2396
Number of pages15
JournalComplex Variables and Elliptic Equations
Volume67
Issue number10
DOIs
Publication statusPublished - 2022

Keywords

  • 35B20
  • 35J61
  • 35K15
  • 35K20
  • 35K58
  • 35P15
  • 58J05
  • Primary: 35B35
  • Secondary: 35K57
  • Stable solution
  • critical point
  • pattern
  • reaction–diffusion equation
  • semilinear elliptic equation
  • standard torus

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Patterns with prescribed numbers of critical points on topological tori'. Together they form a unique fingerprint.

Cite this